International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Open Access | Double Blind Reviewed

ISSN: 2319-7064


Downloads: 159

Research Paper | Mathematics | India | Volume 4 Issue 3, March 2015


On Ternary Quadratic Homogeneous Diophantine Equation 5x2 + 5y2 ? 9xy = 20z2

Dr. P. Jayakumar [14] | S. Prabha [5]


Abstract: Five different methods of the non-zero integral solutions of the ternary quadratic homogeneous Diophantine equation 5x2 + 5y2 9xy =20z2 are obtained. Some interesting relations among the special numbers and the solutions are exposed.


Keywords: Ternary Quadratic, homogenous cone, integer solutions, special numbers


Edition: Volume 4 Issue 3, March 2015,


Pages: 37 - 39


How to Download this Article?

You Need to Register Your Email Address Before You Can Download the Article PDF


How to Cite this Article?

Dr. P. Jayakumar, S. Prabha, "On Ternary Quadratic Homogeneous Diophantine Equation 5x2 + 5y2 ? 9xy = 20z2", International Journal of Science and Research (IJSR), Volume 4 Issue 3, March 2015, pp. 37-39, https://www.ijsr.net/get_abstract.php?paper_id=SUB151871

Similar Articles with Keyword 'Ternary Quadratic'

Downloads: 104

Research Paper, Mathematics, India, Volume 4 Issue 1, January 2015

Pages: 2050 - 2052

Integral Points on the Cone x2 + 25y2 =17z2

Dr. P. Jayakumar [14] | S. Prabha [5]

Share this Article

Downloads: 114

Research Paper, Mathematics, India, Volume 4 Issue 1, January 2015

Pages: 2053 - 2055

Lattice Points on the Homogeneous Cone 4(X2+Y2) ? 3XY =19Z2

Dr. P. Jayakumar [14] | G. Shankarakalidoss [2]

Share this Article
Top